MAUDE Adverse Event Report: RED LNC M20-04; OXIMETER

RED LNC M20-04; OXIMETER
Model Number 4252
Medical Device Problem Codes Unable to Obtain Readings (1516); Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device will work for a while and then stop and is sensitive to position, at times it won't read at all.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.The cable had a torn bend relief on the side of the m20 connector.The unit failed continuity testing due to an open in the cable at the torn bend relief area.The device failed functionality testing, a "sensor off patient" error message was displayed.

Brand Name
RED LNC M20-04
Common Device Name
OXIMETER
MDR Report Key12063181
Report Number3011353843-2021-00147
Device Sequence Number4421944
Product Code DQA
UDI-Device Identifier00843997011693
UDI-Public00843997011693
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4252
Device Catalogue Number4252
Device Lot Number20HNY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1